# SDR CA010501021

- Difficulty date: February 5, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Condition: Failed
- Location: Cockpit
- Part time: 7 hours, 9 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLIMBING THROUGH 31,000 FEET - 7 MACH, 8.2 P.S.I. LT WINDSHIELD SHATTERED.
